p-adic L-functions of Hilbert modular forms
Annales de l'Institut Fourier, Volume 44 (1994) no. 4, pp. 1025-1041.

We construct p-adic L-functions (in general case unbounded) attached to “motivic" primitive Hilbert cusp forms as a non-archimedean Mellin transform of the corresponding admissible measure. In order to prove the growth conditions of the appropriate complex-valued distributions we represent them as Rankin type representation and use Atkin–Lehner theory and explicit form of Fourier coefficients of Eisenstein series.

On construit des L-fonctions p-adiques (en général non bornées) associées aux formes paraboliques et primitives de Hilbert. Nous écrivons les distributions appropriées aux valeurs complexes comme des représentations intégrales de Rankin et, pour démontrer les conditions de croissance, nous utilisons la théorie d’Aktin–Lehner et la forme explicite des coefficients de Fourier des séries d’Eisenstein.

     author = {Dabrowski, Andrzej},
     title = {$p$-adic $L$-functions of {Hilbert} modular forms},
     journal = {Annales de l'Institut Fourier},
     pages = {1025--1041},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {44},
     number = {4},
     year = {1994},
     doi = {10.5802/aif.1425},
     zbl = {0808.11035},
     mrnumber = {96b:11065},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1425/}
AU  - Dabrowski, Andrzej
TI  - $p$-adic $L$-functions of Hilbert modular forms
JO  - Annales de l'Institut Fourier
PY  - 1994
SP  - 1025
EP  - 1041
VL  - 44
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1425/
DO  - 10.5802/aif.1425
LA  - en
ID  - AIF_1994__44_4_1025_0
ER  - 
%0 Journal Article
%A Dabrowski, Andrzej
%T $p$-adic $L$-functions of Hilbert modular forms
%J Annales de l'Institut Fourier
%D 1994
%P 1025-1041
%V 44
%N 4
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.1425/
%R 10.5802/aif.1425
%G en
%F AIF_1994__44_4_1025_0
Dabrowski, Andrzej. $p$-adic $L$-functions of Hilbert modular forms. Annales de l'Institut Fourier, Volume 44 (1994) no. 4, pp. 1025-1041. doi : 10.5802/aif.1425. http://archive.numdam.org/articles/10.5802/aif.1425/

[Dab] A. Dabrowski, p-adic L-functions of motives and of modular forms I, to be published in Quarterly Journ. Math., Oxford. | Zbl

[Hi] H. Hida, On p-adic L-functions of GL(2)×GL(2) over totally real fields, Ann. Inst. Fourier, 40-2 (1991) 311-391. | EuDML | Numdam | MR | Zbl

[Ka] N.M. Katz, p-adic L-functions for CM-fields, Invent. Math., 48 (1978) 199-297. | EuDML | MR | Zbl

[Ma] Yu.I. Manin, Non-Archimedean integration and p-adic L-functions of Jacquet-Langlands, Uspekhi Mat. Nauk, 31 (1976) 5-54 (in Russian). | Zbl

[Miy] T. Miyake, On automorphic forms on GL2 and Hecke operators, Ann. of Math., 94 (1971) 174-189. | MR | Zbl

[Pa1] A.A. Panchishkin, Non-Archimedean L-functions associated with Siegel and Hilbert modular forms, Lect. Notes in Math. vol. 1471, Springer-Verlag, 1991. | MR | Zbl

[Pa2] A.A. Panchishkin, Motives over totally real fields and p-adic L-functions, Ann. Inst. Fourier, 44-4 (1994). | EuDML | Numdam | MR | Zbl

[Pa3] A.A. Panchishkin, On non-archimedean Hecke series, In “Algebra” (Ed. by A.I.Kostrikin), Moscow University Press, 1989, 95-141 (in Russian).

[Pa4] A.A. Panchishkin, p-adic families of motives, Galois representations, and L-functions, preprint MPI, Bonn No.56, 1992.

[Roh] D.E. Rohrlich, Nonvanishing of L-functions for GL(2), Inv. Math., 97 (1989) 381-403. | MR | Zbl

[Shi] G. Shimura, The special values of zeta functions associated with Hilbert modular forms, Duke Math. J., 45 (1978) 637-679. | MR | Zbl

[Vi] M.M. Vishik, Non archimedean measures associated with Dirichlet series, Mat. Sbornik, 99 (1976) 248-260 (in Russian).

[Yo] H. Yoshida, On the zeta functions of Shimura varieties and periods of Hilbert modular forms, preprint 1993.

Cited by Sources: